Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 2, Pages 283-297
http://dx.doi.org/10.1155/S0161171279000259

A stability theory for perturbed differential equations

Department of Mathematics, Suffolk Community College, Selden, New York 11784, USA

Received 9 August 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sheldon P. Gordon, “A stability theory for perturbed differential equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 2, pp. 283-297, 1979. doi:10.1155/S0161171279000259